# SDR UALA2009040801020

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123U1
- Part serial: 0862
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  NO LEAK FOUND WITH SPRAY BOTTLE LEAK TEST OR WITH WATER BATH TEST.  VALVE WILL GET COMPLETE OVERHAUL.
